MathSciNet Relay Station
MathSciNet bibliographic data
MR850408 47B37 (42B20 46E99 46M35)
David, G.; Journé, J.-L.; Semmes, S. Opérateurs de Calderón-Zygmund, fonctions para-accrétives et interpolation. (French) [Calderón-Zygmund operators, para-accretive functions and interpolation] Rev. Mat. Iberoamericana 1 (1985), no. 4, 1–56.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement